# SDR DHL200080163C

- Difficulty date: June 19, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT WING TO FUSELAGE UPPER FAIRING SUPPORT ANGLE CRACKED 1/4 INCH AT STA. 920. PERFORMED STOP DRILL IAW SRM 53-2-0, FABRICATED AND INSTALLED ANGLE IAW SRM 53-2-0. REF: N/R 1437.
